# SDR SWAA2013010711230

- Difficulty date: December 28, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD TEE LOCATED AT BS 727 AT LEVEL STR 27L AFT CARGO COMPARTMENT.  REPLACED OUTBOARD TEE LOCATE AT BS 727 AT LEVEL STR 27L AFT CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8, 51-40-02 AND DWG 65-46547
